# SDR AALA20150106007

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 2,539 hours, 802 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTE, EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE ALL TOILETS FOUND TO BE INOPERATIVE.  DRAINED & SERVICED MAIN LAVATORY DISPOSAL TANK.  SERVICED TANK & PERFORMED OPERATIONAL CHECK OF ALL LAVATORIES.  SYS CHECKED NORMAL.
